Maximizing the Möbius Function of a Poset and the Sum of the Betti Numbers of the Order Complex

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: February 28, 1995/Revised: Revised October 30, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

N. Kozlov, D. Maximizing the Möbius Function of a Poset and the Sum of the Betti Numbers of the Order Complex. Combinatorica 19, 533–548 (1999). https://doi.org/10.1007/s004939970005

Download citation

  • AMS Subject Classification (1991) Classes:  06A07, 05D99, 05E25